# SDR SWAA2021082711686

- Difficulty date: August 26, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 49,193 hours, 29,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE; BEHIND #1 ENGINE AFT FAIRING; FLAP COVE SEAL RETAINER CRACKED. (MARKED) / REMOVED AND REPLACED BRACKET PER SOPM 20-50-01.
